# SDR DALA2019020300691

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 79,844 hours, 35,230 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK-TPA DIVERTING TO SAV DUE TO A FAINT DIRTY SOCK SMELL. PERFORMED NO GO ODI PREVENTION. REMOVED AND REPLACED RECIRCULATION FAN FILTERS AND OZONE FILTER. APU REMOVED AND REPLACED.
